Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
1596 Publications
2023 | Journal Article | LibreCat-ID: 34814
M. Hanusch, “A $C^k$-seeley-extension-theorem for Bastiani’s differential calculus,” Canadian Journal of Mathematics, vol. 75, no. 1, pp. 170–201, 2023, doi: 10.4153/s0008414x21000596.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 27426 |

B. Gebken, K. Bieker, and S. Peitz, “On the structure of regularization paths for piecewise differentiable regularization terms,” Journal of Global Optimization, vol. 85, no. 3, pp. 709–741, 2023, doi: 10.1007/s10898-022-01223-2.
LibreCat
| DOI
| Download (ext.)
2023 | Conference Paper | LibreCat-ID: 31849 |

M. Hoffmann and R. Biehler, “Student Teachers ’ Knowledge of Congruence before a University Course on Geometry,” in Proceedings of the Fourth Conference of the International Network for Didactic Research in University Mathematics (INDRUM 2022, 19-22 October 2022), 2023.
LibreCat
| Files available
| Download (ext.)
2023 | Conference Paper | LibreCat-ID: 43097 |

I. Florensa, M. Hoffmann, A. Romo Vázquez, M. Zandieh, and R. Martínez-Planell, “Innovations in university teaching based on mathematic education research,” in Proceedings of the Fourth Conference of the International Network for Didactic Research in University Mathematics (INDRUM 2022, 19-22 October 2022), 2023.
LibreCat
| Files available
| Download (ext.)
2023 | Journal Article | LibreCat-ID: 43105
T. Black, M. Fuest, J. Lankeit, and M. Mizukami, “Possible points of blow-up in chemotaxis systems with spatially heterogeneous logistic source,” Nonlinear Analysis: Real World Applications, vol. 73, Art. no. 103868, 2023, doi: 10.1016/j.nonrwa.2023.103868.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 34832
M. Hanusch, “The Lax Equation and Weak Regularity of Asymptotic Estimate Lie Groups,” Annals of Global Analysis and Geometry, vol. 63, no. 21, 2023, doi: 10.1007/s10455-023-09888-y.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 44857
H. O. M. Silva, D. P. Rubert, E. Araujo, E. Steffen, D. Doerr, and F. V. Martinez, “Algorithms for the genome median under a restricted measure of rearrangement,” RAIRO - Operations Research, vol. 57, no. 3, pp. 1045–1058, 2023, doi: 10.1051/ro/2023052.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 34833
M. Hanusch, “Decompositions of Analytic 1-Manifolds,” Indagationes Mathematicae., vol. 34, no. 4, pp. 752–811, 2023, doi: 10.1016/j.indag.2023.02.003.
LibreCat
| DOI
2023 | Preprint | LibreCat-ID: 45498
S. von der Gracht, E. Nijholt, and B. Rink, “A parametrisation method for high-order phase reduction in coupled oscillator networks,” arXiv:2306.03320. .
LibreCat
| Download (ext.)
| arXiv
2023 | Journal Article | LibreCat-ID: 45712
U. Häsel-Weide, “ Inklusiver Mathematikunterricht. Mathematiklernen in Vielfalt von Kompetenzen, Wegen und Lernsituationen,” Die Grundschulzeitschrift, no. 339, pp. 6–11, 2023.
LibreCat
| Files available
2023 | Journal Article | LibreCat-ID: 45713
L. M. Graf, I. Wienhues, and U. Häsel-Weide, “Addition und Subtraktion verstehen,” Die Grundschulzeitschrift, no. 339, pp. 20–23, 2023.
LibreCat
| Files available
2023 | Journal Article | LibreCat-ID: 46100
B. Hinrichs, D. W. Janssen, and J. Ziebell, “Super-Gaussian decay of exponentials: A sufficient condition,” Journal of Mathematical Analysis and Applications, vol. 528, no. 1, Art. no. 127558, 2023, doi: 10.1016/j.jmaa.2023.127558.
LibreCat
| DOI
| arXiv
2023 | Journal Article | LibreCat-ID: 46256
Y. Ma, D. Mattiolo, E. Steffen, and I. H. Wolf, “Pairwise Disjoint Perfect Matchings in r-Edge-Connected r-Regular Graphs,” SIAM Journal on Discrete Mathematics, vol. 37, no. 3, pp. 1548–1565, 2023, doi: 10.1137/22m1500654.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 29240 |

S. Ober-Blöbaum and C. Offen, “Variational Learning of Euler–Lagrange Dynamics from Data,” Journal of Computational and Applied Mathematics, vol. 421, p. 114780, 2023, doi: 10.1016/j.cam.2022.114780.
LibreCat
| Files available
| DOI
| arXiv
2023 | Journal Article | LibreCat-ID: 29236 |

R. McLachlan and C. Offen, “Backward error analysis for conjugate symplectic methods,” Journal of Geometric Mechanics, vol. 15, no. 1, pp. 98–115, 2023, doi: 10.3934/jgm.2023005.
LibreCat
| Files available
| DOI
| arXiv
2023 | Journal Article | LibreCat-ID: 37654 |

E. Dierkes, C. Offen, S. Ober-Blöbaum, and K. Flaßkamp, “Hamiltonian Neural Networks with Automatic Symmetry Detection,” Chaos, vol. 33, no. 6, Art. no. 063115, 2023, doi: 10.1063/5.0142969.
LibreCat
| Files available
| DOI
| arXiv